cardiologist-icon
Heart problem
Hello sir my father has undergone bypass surgery in the year 2008 and continuously using the medicines now he is suffering from uneasy breathing problem since night asthma type problem his stomach is is going in and out while breathing what could be the problem plz provide with your valuable answer thank you very much
32 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sagar KS
General Physician 2 yrs exp Bangalore
Hi, it looks like breathlessness. It may be due to so many causes like acute attack of asthma, copd, pulmonory edema, it may be also due to cardiac problems like heart failure etc. Continue taking medications given by cardiologist. Please go to nearest emergency department. He requires complete evaluation. Go for chest xray and ecg. Consult emergency physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.